JournalsrlmVol. 18, No. 3pp. 257–267

On weak solutions for <em>p</em>-Laplacian equations with weights

  • Patrizia Pucci

    Università degli Studi di Perugia, Italy
  • Raffaella Servadei

    Università della Calabria, Cosenza, Italy
On weak solutions for <em>p</em>-Laplacian equations with weights cover
Download PDF

Abstract

Here we summarize the results obtained in the forthcoming paper \cite{patraf}, in which we prove existence and non--existence theorems of weak solutions of quasilinear singular elliptic equations with weights. We also establish regularity and qualitative properties of the solutions.

Cite this article

Patrizia Pucci, Raffaella Servadei, On weak solutions for <em>p</em>-Laplacian equations with weights. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 3, pp. 257–267

DOI 10.4171/RLM/493